MAUDE Adverse Event Report: Arthrex, Inc. Ø9X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Ø9X 20MM PEEK IF SCRW NON-VENTED; NON-DEGRADABLE FIXATN FASTENER
Model Number Ø9X 20MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 02 july 2026, it was reported by a sales representative via email that the patient had surgery on (b)(6) 2025.The procedure was a left knee acl single stage revision with bptb (non-irradiated graft by conmed) and an ar-4020p-09, 9x 20mm peek if scrw non-vented was used.The patient told the surgeon he hears squicky sound when he half squats.The patient underwent a knee scope on (b)(6) 2026, during which it was found that the screw was in the joint, not in the femoral tunnel.The peek screw was removed from the posterior compartment, and medial meniscus repair/surgery was also performed.The case was completed successfully, removing the screw.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Ø9X 20MM PEEK IF SCRW NON-VENTED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50034900
Report Number1220246-2026-04042
Device Sequence Number13217840
Product Code MAI
UDI-Device Identifier00888867295025
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberØ9X 20MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4020P-09
Device Lot Number15319746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown